# SDR DXTA2011021104464

- Difficulty date: February 10, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 4,944 hours, 3,232 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YOKE ELEVATOR MOVEMENT UP TO AN 1.5 HAS NO EFFECT ON ACFT PITCH ATTITUDE AT ALL SPEEDS UP TO 300 KIAS. NOTED WITH AND WITHOUT AUTOPILOT ENGAGED.  INSPECTED FWD AND AFT ELEVATOR SECTORS.  NO DEFECTS WERE NOTED.  PERFORMED ELEVATOR CABLE TENSION INSPECTION-ALL TENSIONS ARE WITHIN LIMITS REF 680 MM CH 27-30-00.  NO PLAY WAS NOTED BETWEEN YOKE ACTUATOR AND ELEVATOR MOVEMENT.
